Current Issue

Malaysian Journal of Mathematical Sciences,
March 2024,
Vol. 18, No. 1

Published: 27/03/2024

Click here>>>

Malaysian Journal of Mathematical Sciences (MJMS)


Malaysian Journal of Mathematical Sciences (MJMS) is an international peer-reviewed journal devoted to the publication of original papers/research papers, and it serves as a forum for practical approaches to improving quality in issues related to mathematical sciences, covering topics in the areas but not limited to theoretical and applied mathematics, statistics, industrial mathematics, biomathematics, mathematics education, ethnomathematics, history of mathematics and their related fields.

MJMS publishes in English language, and it welcomes submissions from authors world-wide. The first issue of MJMS was published in 2007 and previously it publishes three issues per volume i.e., January, May and September of each year. Starting from year 2022, this journal has increased the publication to four issues per year, i.e., March, June, September, and December.

Journal Subscription

All MJMS articles are freely available online in PDF through open access. All issues of our journals are made available online once they are published. All accepted articles will be subjected to publication fee. Please refer to Publications section.

Malaysian Journal of Mathematical Sciences (MJMS) gives a worldwide audience larger than that of any subscription-based journal and thus increases the visibility and impact of published works as it is fully committed to the Open Access Initiative and will provide free access to all articles as soon as they are published.

With effect from 1st April 2024 onwards, all new submission will be subjected to RM1200 publication fee (Charged to corresponding author affiliated to an institution in Malaysia) and submission before 1st April 2024 will be subjected to RM800 publication fee (Charged to corresponding author affiliated to an institution in Malaysia) and USD 300 publication fee (Charged to corresponding author affiliated to an institution outside Malaysia) once the paper is accepted for publication.

There are no further charges for rejected articles, no submission charges, and no surcharges based on the length of an article, figures or supplementary data. Some items (Corrections, Formatting, Typesetting, Comments, etc.) are free of charge.


MJMS is being indexed by Scopus, Web of Science (Emerging Sources Citation Index-ESCI), Journal Citation Report – JCI, Islamic World Science Citation Center (ISC), Malaysian Citation Index (MyCite), Google Scholar, Asean Citation Index (ACI).

Aims and Scope

MJMS publishes original papers/ research papers on and related to Mathematical Sciences, covering topics in the areas of but not limited to Applied Mathematics (e.g Numerical Analysis, Mathematical Physics, Biomathematics, Computational Biology, Management Science Physics, Mathmetical Psychology, Mathematical Social Sciences, Cryptography and etc.), Statistics and Its Application (e.g Robust Statistics, Survival Analysis, Time Series, Operations Research, Mathematical Methods Statistics, Probability and etc.), Pure Mathematics (e.g Number Theory, Algebra and etc.), Mathematics Education (e.g Philosophy and Ethnomathematics, Pedagogy/Didactics in Mathematics and etc.) and Computer Science (Artificial Intelligence, Theory and Methods Logic).

Editorial Statement

The abbreviation for MJMS is Malaysian J. Math. Sci.


SCImago Journal & Country Rank

Flag Counter